# SDR UPS98226463

- Difficulty date: April 17, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N954UP
- Make and model: Boeing 727185C
- Aircraft serial: 19827
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-N/A, BOTH EMERGENCY LIGHTS OUT AT COCKPIT DOOR AND L1 DOOR.  REMOVED AND REPLACED BATTERY PACK FOR COCKPIT DOOR AND L1 DOOR, OPS CHECK GOOD.
